# SDR A6WA202302198508

- Difficulty date: February 19, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF BOMBARDIER REO 601R-53-61-1240 REV -D FOUND PREVIOUS REPAIR BOMBARDIER REO 601R-53-61-1541 ON RBL 27.50 TO BE INSTALLED INCORRECTLY. DEVIATION FOR 601R-53-61-1240 OR REACCOMPLISH REO 601R-53-61-1541 TO CORRECTLY INCORPORATE BOMBARDIER REO 601R-53-61-1240 REV -D. ********AIRCRAFT REMOVED FROM SERVICE********** COMPLIED WITH MHIRJ REO 601R-53-61-7499 REV --- DATED 2020-12-04 AND BOMBARDIER REO 601R-53-61-1541 REV -F DATED 2014/11/12.
